RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 55, Issue 1(331)  


Self-similar solutions and power geometry
A. D. Bruno
3
Attractors of non-linear Hamiltonian one-dimensional wave equations
A. I. Komech
45
Singularities of affine fibrations in the regularity theory of Fourier integral operators
M. V. Ruzhansky
99

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Stable rationality of the group $\operatorname{Spin}_{10}$
V. É. Kordonskii
171
On the asymptotics of sharp constants in Markov–Bernstein inequalities in integral metrics with classical weight
A. I. Aptekarev, A. Draux, V. A. Kalyagin
173
Endomorphisms of free supercommutative algebras
E. A. Vassilieva
175
Bayesian problems of sequential discrimination between hypotheses for continuous random processes
P. V. Gapeev
177
Infinite primitive polycycles
M. Deza, M. I. Shtogrin
179
The existence and measure of ergodic foliations in Novikov's problem of the semiclassical motion of an electron
R. De Leo
181
The existence of analytic primitives on an arbitrary subset of the complex plane
S. V. Znamenskii, E. A. Znamenskaya
183
Manifolds determined by simple polyhedra as configuration spaces of hinge mechanisms
I. V. Izmest'ev
185
Holomorphic bundles and scalar difference operators: one-point constructions
I. M. Krichever, S. P. Novikov
187
On continued fractions and almost arithmetic progressions
N. G. Moshchevitin
189
Spectral properties of an indecomposable non-negative matrix and its principal submatrices of co-order one
S. V. Savchenko
191
Projective modules over Dedekind prime rings
A. A. Tuganbaev
193
On the asymptotic properties of solutions of the equation $\dot\phi+\sin\phi=f$ with a periodic $f$
S. I. Tertychnyi
195
On the representation of a natural number as a sum of three almost equal terms generated by primes
S. Yu. Fatkina
197
Meetings of the Moscow Mathematical Society
199

Mathematical Events
Mikhail Shlyomovich Birman (on his 70th birthday)
V. S. Buslaev, A. M. Vershik, I. M. Gel'fand, S. G. Gindikin, O. A. Ladyzhenskaya, M. Z. Solomyak, L. D. Faddeev, D. R. Yafaev
204
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019